MathSciNet Relay Station
MathSciNet bibliographic data
MR2582712 (2011c:60279) 60K05 (60G70 60K15 91B30)
Kyprianou, Andreas E.; Zhou, Xiaowen General tax structures and the Lévy insurance risk model. J. Appl. Probab. 46 (2009), no. 4, 1146–1156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement